# SDR R61A201706180414

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 9,196 hours, 6,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011456
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,196 hours, 6,381 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CEILING EMERGENCY LIGHT IN COACH IS INOPERATIVE. R & R THE NR 2 BATTERY PACK IAW AMM 33-50-01. OPS CHECKED NORMAL.
